MathSciNet Relay Station
MathSciNet bibliographic data
MR2506687 (2010b:11010) 11A63 (11K55 28A78 37E05)
Lagarias, Jeffrey C. Ternary expansions of powers of 2. J. Lond. Math. Soc. (2) 79 (2009), no. 3, 562–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement